Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 17, 2006, 6:25 PM CST for 46 counties in Texas. It took effect at Jan 18, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2006, 6:25 PM CST (00:25 UTC)
- In effect from
- Jan 18, 2006, 10:00 AM CST
- Expired
- Jan 18, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3026 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 180025 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM TO 6 PM WEDNESDAY... .A LOW PRESSURE AREA OVER THE CENTRAL PLAINS WILL DEEPEN ON WEDNESDAY. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS ON WEDNESDAY. GUSTY SOUTH WINDS FROM 20 TO 30 MPH WILL OCCUR MUCH OF THE DAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180830- /O.NEW.KFWD.WI.Y.0007.060118T1600Z-060119T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 625 PM CST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. SOUTH WINDS FROM 20 TO 30 MPH...WITH SOME HIGHER GUSTS...WILL BUFFET ALL OF NORTH TEXAS MUCH OF THE DAY. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KFWD 180820 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 220 AM CST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM TO 6 PM TODAY... .A LOW PRESSURE AREA OVER THE NORTHERN CENTRAL PLAINS WILL DEEPEN TODAY. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS TODAY. GUSTY SOUTH WINDS FROM 20 TO 30 MPH WILL OCCUR MUCH OF THE DAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181745- /O.CON.KFWD.WI.Y.0007.060118T1600Z-060119T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 220 AM CST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... SOUTHERLY WINDS INCREASE TO 20 TO 30 MPH BY LATE MORNING...WITH GUSTS TO 40 MPH IN A FEW SPOTS LATE THIS MORNING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 181710 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1110 AM CST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS UNTIL 6 PM TODAY... .A LOW PRESSURE AREA OVER THE NORTHERN CENTRAL PLAINS WILL DEEPEN THIS AFTERNOON. MEANWHILE...HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN GULF OF MEXICO. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS WITH GUSTY SOUTH WINDS FROM 20 TO 30 MPH THROUGH 6 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190000- /O.CON.KFWD.WI.Y.0007.000000T0000Z-060119T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1110 AM CST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 182353 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST WED JAN 18 2006 ...THE WIND ADVISORY EXPIRES AT 600 PM CST... .WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-060119T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 553 PM CST WED JAN 18 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 17, 5:03 PM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 17, 5:03 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 503 PM CST TUE JAN 17 2006 .AVIATION... VFR NEXT 24 HOURS WITH GUSTY NW FLOW BACKING SW BY 02Z. FLOW WILL CONTINUE TO BACK TO A SOUTHERLY DIRECTION AFTER SUNRISE...WITH SPEEDS INCREASING TO 14 TO 24 KTS BY 18Z. GENERALLY SKC THROUGH THE PERIOD. 80 && .DISCUSSION... 235 PM... UPPER LEVEL PATTERN CHANGE ACROSS NORTH AMERICA CONTINUES TO UNFOLD AS WESTERLIES HAVE DROP SOUTHWARD WITH SEVERAL EMBEDDED UPPER LOWS/TROUGH EXPECTED OVER THE NEXT WEEK. FIRST TROUGH MOVING THROUGH TODAY...SECOND ONE (AGAIN DRY) ON FRIDAY AND A THIRD ONE ON TUESDAY NIGHT WHICH HAS PROMISE FOR MUCH NEED RAINFALL FOR NORTH TEXAS AS IT MIGHT TRACK ALONG THE SOUTHERN BORDERS OF AZ/NM OR THROUGH NORTHERN MEXICO. WIND AND DRY AIR REMAIN THE PROBLEM FOR THIS WEEK AS STRONG PRESSURE GRADIENTS CONTINUE TO DEVELOP ACROSS THE SOUTHERN PLAINS AS LEE-SIDE TROUGHING REMAINS VERY ACTIVE. NEXT SURFACE TROUGH DEVELOPMENT BEGINS WEDNESDAY WITH RETURN SOUTHERLY FLOW BUT LITTLE IN THE WAY OF MOISTURE RETURN. DUE TO THE DRY AIR AND WINDS...WE WILL KEEP THE RED FLAG WARNING GOING FOR WEDNESDAY. HIGHER RH AND DP THURSDAY MAY LIMIT RED FLAG CONDITIONS TO THE FAR NORTHWEST COUNTIES. FRIDAY HAS THE POTENTIAL FOR RED FLAG CONDITIONS AS THE DRYLINE PUNCHES THROUGH THE CWA AND DRY SLOT ADVECTS ACROSS THE REGION AHEAD OF A COLD FRONT ARRIVING FRIDAY EVENING. SATURDAY THROUGH MONDAY LOOK DRY WITH NEAR NORMAL TEMPERATURES FOR MID JANUARY AS HIGH PRESSURE SETTLES OVER THE SOUTHERN PLAINS. NEXT TUESDAY HAS PROMISE AS FAR A PRECIPITATION IS CONCERNED AS A LOW LATITUDE UPPER TROUGH MOVES EAST ACROSS SOUTHERN ARIZONA AND TOWARDS TEXAS WITH FAVORABLE NEGATIVE TILT PATTERN. IF THIS PANS OUT...THEN THERE SHOULD BE ADEQUATE TIME FOR GULF MOISTURE TO RETURN OVER THE STATE AND BECOME DEEP ENOUGH FOR SIGNIFICANT RAINFALL AREAWIDE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 35 68 52 73 / 0 0 0 0 WACO, TX 31 69 53 74 / 0 0 0 0 PARIS, TX 28 63 47 70 / 0 0 0 0 DENTON, TX 31 67 48 73 / 0 0 0 0 MCKINNEY, TX 31 67 48 72 / 0 0 0 0 DALLAS, TX 35 68 52 73 / 0 0 0 0 TERRELL, TX 31 68 51 72 / 0 0 0 0 CORSICANA, TX 31 69 53 73 / 0 0 0 0 TEMPLE, TX 32 70 51 74 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106- TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122- TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141- TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157- TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. WIND ADVISORY UNTIL 6 PM TUESDAY FOR TXZ091-TXZ092-TXZ093-TXZ094- TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-TXZ107- TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-TXZ123- TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-TXZ142- TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-TXZ158- TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. && 75/75
Hazardous weather outlook, Jan 17, 4:00 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST TUE JAN 17 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 PM CST TUE JAN 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING IS IN EFFECT TONIGHT FOR ALL OF NORTH TEXAS. STRONG GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE A HIGH FIRE DANGER. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT...BREEZY CONDITIONS AND VERY DRY VEGETATION WILL MAINTAIN THE FIRE DANGER OVERNIGHT. A WIND ADVISORY IS IN EFFECT THROUGH 6 PM TONIGHT FOR ALL OF NORTH TEXAS. NORTHWEST WINDS OF 20 TO 30 MPH WILL START TO DIMINISH BY THIS EVENING. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING WILL CONTINUE FOR ALL OF NORTH TEXAS THROUGH 6 PM WEDNESDAY. WINDS WILL INCREASE ONCE AGAIN ON WEDNESDAY...WITH LOW RELATIVE HUMIDITY. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY WHEN THE NEXT COLD FRONT IS SCHEDULED TO ARRIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. 77/79
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.